Eye Care Expert Forum
Niacin flush cause a change in eye color
About This Forum:

Our Ask-A-Doctor Eye Care Forum is where you can post your question and receive a personal answer from physicians affiliated with the American Academy of Ophthalmology.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Niacin flush cause a change in eye color
Could a niacin flush have an effect on the pigments in the iris causing a discolouration resulting in the eyes color to turn darker or lighter?
Discussion is closed
Cancel
1 Answers
1 Answers
Page 1 of 1
1731421 tn?1358826971
No. I have not heard any reports of this.
Discussion is closed
Cancel
A
A
This Forum's Experts
233488 tn?1310696703
Discover Vision Centers of Kansas City
Kansas City, MO
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank